# SDR REXA2019111281585

- Difficulty date: October 18, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Part number: 601R35050129
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK SUPPORT CHANNEL PN 601R35050-129 FLANGES BENT END GOUGED 
REMOVED TAPE, REMOVED AND REPLACED CARGO DOOR SUPPORT CHANNEL IAW CRJ 200 SRM 51-42-06. WVAC EMP STAMP
